# SDR 9810579753

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, LANDING GEAR WOULD NOT RETRACT.  FLIGHT CREW REPORTED A RED NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATION.  FOLLOWED COM PROCEDURES, CONTINUTED TO DESTINATION AT FL90, AND LANDED WITHOUT INCIDENT.  YELLOW EMERGENCY DECLARED PRECAUTIONARY.  MAINTENANCE SERVICED AND RESEALED THE NOSE LANDING GEAR.  OPERATIONAL CHECK NORMAL AFTER LANDING GEAR SWING PROCEDURES.
